# SDR IPXA2014092684437

- Difficulty date: September 21, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61472
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION D, UPPER DECK EMERGENCY LIGHTS POWER SUPPLY FOUND INOPERATIVE.  BATTERY PACK REPLACED,  LIGHTS TESTED NORMAL.
